Non-oscillatory solutions of non-linear second-order equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 3-4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_2_a0,
author = {N. V. Azbelev and Z. B. Tsalyuk and E. S. Chichkin},
title = {Non-oscillatory solutions of non-linear second-order equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--4},
year = {1958},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_2_a0/}
}
TY - JOUR AU - N. V. Azbelev AU - Z. B. Tsalyuk AU - E. S. Chichkin TI - Non-oscillatory solutions of non-linear second-order equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1958 SP - 3 EP - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1958_2_a0/ LA - ru ID - IVM_1958_2_a0 ER -
N. V. Azbelev; Z. B. Tsalyuk; E. S. Chichkin. Non-oscillatory solutions of non-linear second-order equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 3-4. http://geodesic.mathdoc.fr/item/IVM_1958_2_a0/